Alert archive / Florida / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 10, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Apr 14, 2009, 10:24 AM EDT for 5 counties in Florida. It was in force for 51 min. 14 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 14, 2009, 10:24 AM EDT (14:24 UTC)
- Expired
- Apr 14, 2009, 11:15 AM EDT
- In force
- 51 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
Counties Brevard County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 56 km from the middle of the area, began a volume at 14:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 14, 10:26 AM EDT | TSTM WND DMG | Ormond Beach, FL | TREE DOWNED POWER LINES. N. YONGE STREET. |
| Apr 14, 10:27 AM EDT | TSTM WND DMG | Daytona Beach, FL | ROAD OBSTRUCTION. TREE DEBRIS IN ROAD S. SENECA BLVD. AND W. INTERNATIONAL SPEEDWAY BLVD. |
| Apr 14, 10:31 AM EDT | TSTM WND DMG | 2 S Daytona Beach, FL | TREE ON HOUSE ON CHATHAM CIRCLE. TIME ESTIMATED. |
| Apr 14, 10:45 AM EDT | TSTM WND DMG | 5 Sw Bithlo, FL | ANEMOMETER AND RAIN GAUGE RIPPED OFF BRACKETS AND BLOWN OVER. WIND GUSTS ESTIMATED 45-50 MPH. |
| Apr 14, 11:00 AM EDT | TSTM WND DMG | Port Saint John, FL | MOBILE HOMES DAMAGED NEAR FRONTEAC FLEA MARKET. TIME ESTIMATED. |
| Apr 14, 11:05 AM EDT | TSTM WND DMG | Merritt Island, FL | SOFITS, AWINGS, SIGN AND METAL ROOF DAMAGE. SUNSET CAFE 500 W. COCOA BEACH CWSY. DAMAGE EST. 30,000. TIME OF EVENT ESTIMATED. |
| Apr 14, 11:05 AM EDT | TSTM WND DMG | Rockledge, FL | PORTION OF A ROOF DAMAGED. PICNIC TABLE FLEW OVER THE ROOF AND SWING SET IN THE BACKYARD LANDED IN THE FRONT YARD ON HUBBARD DRIVE. TIME ESTIMATED. |
| Apr 14, 11:05 AM EDT | TSTM WND DMG | Rockledge, FL | STRAIGHT LINE WINDS TOOK DOWN HAM RADIO ANTENNA. |
| Apr 14, 11:05 AM EDT | NON-TSTM WND GST 46 | Orlando International A, FL | KMCO ORLANDO INTERNATIONAL ARPT. OBDERVATION RMK 19040/1936 |
| Apr 14, 11:08 AM EDT | TSTM WND GST 64 | Rockledge, FL | 54 FOOT LEVEL USAF TOWER IN ROCKLEDGE. |
| Apr 14, 11:10 AM EDT | TSTM WND DMG | Merritt Island, FL | OFFICE BLDG. 3850 S. BANANA RIVER BLVD. ROOF DAMAGE, ROOF A/C UNIT AND INTERIOR WATER DAMAGE. DAMAGE ESTIMATE 25,000.TIME ESTIMATED |
| Apr 14, 11:15 AM EDT | TSTM WND GST 51 | Patrick Airforce Base, FL | PATRICK AFB MEASURED WIND GUST OF 51 MPH FROM THE WEST. |
| Apr 14, 11:16 AM EDT | TSTM WND DMG | 2 S Patrick Airforce Ba, FL | RELAYED FROM FLORIDA TODAY. SHINGLES BLOWN OFF ROOFS, TREE DOWN, LARGE POOL ENCLOUSRE BLOWN OVER. |
| Apr 14, 11:18 AM EDT | HAIL 0.7 | Cape Canaveral, FL | SR 528 AND RIDGEWOOD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 6:15 AM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 2.4 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 101 J/kg
- Mixed-layer CIN
- -253 J/kg
- Mixed-layer LCL
- 1049 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KMLB 141424
SVRMLB
FLC009-095-097-117-127-141515-
/O.NEW.KMLB.SV.W.0010.090414T1424Z-090414T1515Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
1024 AM EDT TUE APR 14 2009
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN BREVARD COUNTY IN FLORIDA
EASTERN ORANGE COUNTY IN FLORIDA
NORTHERN OSCEOLA COUNTY IN FLORIDA
EASTERN SEMINOLE COUNTY IN FLORIDA
EASTERN VOLUSIA COUNTY IN FLORIDA
* UNTIL 1115 AM EDT.
* AT 1017 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THESE STORMS WERE LOCATED FROM PORT ORANGE TO ORLANDO TO
SAINT CLOUDA AND MOVING EAST AT 45 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED
TO... DAYTONA BEACH...SCOTTSMOOR...MIMS...NEW SMYRNA
BEACH...TITUSVILLE...PONCE INLET...SHARPES...COCOA...MERRITT
ISLAND...COCOA BEACH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM EDT TUESDAY AFTERNOON
FOR EAST CENTRAL FLORIDA.
&&
LAT...LON 2915 8096 2864 8061 2845 8052 2837 8059
2817 8058 2816 8063 2820 8065 2816 8063
2798 8138 2800 8141 2805 8146 2802 8138
2807 8135 2809 8146 2927 8115 2942 8116
2943 8109
TIME...MOT...LOC 1419Z 258DEG 41KT 2850 8121
$$
15What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 9:06 AM EDT, 1 hour 18 minutes earlier.
Area forecast discussion, Apr 14, 9:06 AM EDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
906 AM EDT TUE APR 14 2009
.DISCUSSION...
...SQUALL LINE WILL PUSH RAPIDLY ACROSS CENTRAL FLORIDA THIS
MORNING...
...TORNADO WATCH IN EFFECT FOR LAKE...VOLUSIA...ORANGE...SEMINOLE...
BREVARD AND OSCEOLA COUNTIES THROUGH 2 PM EDT...
SQUALL LINE PUSHING OVER WEST CENTRAL FLORIDA PRESENTLY WILL REACH
LAKE COUNTY AROUND 1330Z...THEN CONTINUE TO RACE QUICKLY EAST...
REACHING THE EAST COAST AND COASTAL WATERS BY MIDDAY. THE LINE IS
MAINTAINING ITSELF WELL OVER LAND AND WILL BE STRONG TO SEVERE AS IT
PUSHES THROUGH EAST CENTRAL FLORIDA...CAPABLE OF PRODUCING DAMAGING
WIND GUSTS...LARGE HAIL AND ROTATION THAT COULD PRODUCE A TORNADO ON
THE GROUND. PERSONS IN EAST CENTRAL FLORIDA SHOULD MONITOR THE
WEATHER VERY CLOSELY. HAVE UPDATED HWO/GHWO THREATS AND WILL MAKE A
FEW TWEAKS TO ZONES/GRIDS.
&&
.AVIATION...SQUALL LINE RACING ACROSS AREAS FROM KISM-KMLB NORTHWARD
WILL RESULT IN MVFR/IFR REDUCTIONS....WITH SFC WND G35KT+. ACTIVITY
AFFECTING KLEE BETWEEN 13-14Z AND REACHING EAST TO COASTAL SECTIONS
KOMN-KDAB-KTTS BY 15-16Z. AREAS SWD FM KISM-KMLB AFFECTED MAINLY
AFTER 16Z.
&&
.MARINE...PREVIOUS FORECAST STILL VALID. NO SIG CHANGES PLANNED.
(PREVIOUS) TIGHTENING S/SW PRES GRAD WILL INCREASE WINDS OVER THE
WATERS. WILL EXPAND THE ADVISORY TO INCLUDE THE NEARSHORE WATERS FROM
BREVARD SOUTHWARD AS STRONG WINDS/GUSTS OVER LAND SHOULD AFFECT
IMMEDIATE NEARSHORE WATERS. WINDS WILL VEER TO THE WEST THIS AFTN
THEN NW TONIGHT BEHIND FRONT. PRES GRAD BEHIND FRONT WILL NOT BE AS
STRONG SO WILL ALLOW ADVISORY NEARSHORE TO EXPIRE THIS EVENING AND
OFFSHORE LATE TONIGHT.
NW WINDS WILL DECREASE TO AROUND 10-15 KTS WED AS FRONT CONTINUES
TO PUSH SOUTH OF THE AREA WITH SEAS AOB 4 FT. PRESSURE GRADIENT
WILL BEGIN TO STRENGTHEN LATE THURS INTO FRIDAY BETWEEN HIGH
PRESSURE BUILDING DOWN THE EAST COAST AND LOW PRESSURE OVER THE
CENTRAL ATLANTIC. WINDS WILL THEN VEER TO THE NE AND INCREASE TO
20-25 KTS OFFSHORE THURS NIGHT INTO FRI WITH SEAS BUILDING TO 7 FT
WITH A SCA LIKELY NEEDED. WINDS WILL THEN VEER TO THE EAST AND
DECREASE HOWEVER SWELLS WILL CONTINUE TO INCREASE INTO SAT WITH
WAVE HEIGHTS UP TO 8-10 FT OFFSHORE AND SOUTHERN NEARSHORE WATERS.
&&
.FIRE WEATHER...
(PREVIOUS) STRONG SFC AND TRANSPORT WINDS WILL PRODUCE HIGH
DISPERSION VALUES ESP SOUTH OF ORLANDO. HIGH COVERAGE OF RAIN WITH
EMBEDDED STORMS WILL AFFECT NORTHERN SECTIONS WITH LESS COVERAGE
SOUTH OF ORLANDO.
DRIER AIR THAT BUILDS IN BEHIND THE FRONT WED WILL CREATE LOW RH
VALUES OVER THE INTERIOR WITH MIN RH VALUES IN THE LOW 30S.
HOWEVER AT THIS TIME DURATION LOOKS LIMITED WITH ONLY A FEW HOURS
EXPECTED SO NO FIRE WEATHER WATCH PLANNED YET FOR WED AFTN.
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...WIND ADVISORY FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING
FOR INDIAN RIVER-MARTIN-OKEECHOBEE-OSCEOLA-SOUTHERN BREVARD-
ST. LUCIE.
AM...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR COASTAL
WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
SEBASTIAN INLET OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 4 AM EDT WEDNESDAY FOR WATERS FROM
FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM
OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO
60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
&&
GLITTO/PENDERGRAST/VOLKMERHazardous weather outlook, Apr 14, 8:48 AM EDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 848 AM EDT TUE APR 14 2009 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-142100- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 848 AM EDT TUE APR 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. ...SQUALL LINE TO RACE ACROSS EAST CENTRAL FLORIDA TODAY... ...TORNADO WATCH IN EFFECT UNTIL 2 PM FOR VOLUSIA...LAKE... ORANGE...SEMINOLE...OSCEOLA AND BREVARD COUNTIES... .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... A SQUALL LINE PUSHING ON THE WEST CENTRAL FLORIDA COAST AT MID MORNING WILL RACE QUICKLY ACROSS CENTRAL FLORIDA THROUGH THE MID TO LATE MORNING...REACHING THE EAST COAST AND ATLANTIC WATERS BY MIDDAY TO EARLY AFTERNOON. THESE STORMS WILL BE STRONG TO SEVERE... CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL AND ROTATION THAT COULD PRODUCE A TORNADO ON THE GROUND. PERSONS IN EAST CENTRAL FLORIDA SHOULD MONITOR THE WEATHER VERY CLOSELY AND TAKE SHELTER FROM STORMS BEFORE THEY ARRIVE. ...HIGH WIND IMPACT... SUSTAINED SOUTH TO SOUTHWEST WINDS 20 TO 25 MPH WITH GUSTS UP TO 40 MPH CAN BE EXPECTED ACROSS MARTIN...SAINT LUCIE...OKEECHOBEE... INDIAN RIVER...BREVARD AND OSCEOLA COUNTIES. ...MARINE THUNDERSTORM GUST IMPACT... FAST MOVING THUNDERSTORMS WILL MOVE OFFSHORE MAINLY NORTH OF THE CAPE AND WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS 34 KNOTS OR GREATER. ...WIND AND SEA IMPACT... A SMALL CRAFT ADVISORY IS IN EFFECT FOR MUCH OF THE ATLANTIC COASTAL WATERS FOR SOUTH TO SOUTHWEST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. DRYING BEHIND THE FRONT WILL LEAD TO A FIRE WEATHER DANGER FOR PORTIONS OF EAST CENTRAL FLORIDA ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE WEATHER. FORMAL ACTIVATION MAY BE NEEDED IN THE WATCH AREA. GLITTO
In the hours before
Special weather statement, Apr 14, 5:17 AM EDT, 5 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 517 AM EDT TUE APR 14 2009 FLZ044-141000- NORTHERN LAKE COUNTY- 517 AM EDT TUE APR 14 2009 ...STRONG THUNDERSTORM MOVING INTO WEST CENTRAL LAKE COUNTY... AT 514 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG STORM 13 MILES SOUTHWEST OF FRUITLAND PARK...MOVING NORTHEAST AT 30 MPH. THE PRIMARY THREAT WILL BE FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE POSSIBLE IN LOCALIZED AREAS. WEITLICH
Local storm report, Apr 14, 8:04 AM EDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
804 AM EDT TUE APR 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM HAIL 5 SSW LADY LAKE 28.86N 81.95W
04/14/2009 E1.00 INCH LAKE FL PUBLIC
&&
HAIL UP TO THE SIZE OF QUARTERS AT CENTRAL FLORIDA NURSERY GARDEN
CENTER.
PGSpecial weather statement, Apr 14, 8:17 AM EDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 817 AM EDT TUE APR 14 2009 FLZ044-141300- NORTHERN LAKE COUNTY- 817 AM EDT TUE APR 14 2009 ...STRONG THUNDERSTORMS AFFECTING NORTHWESTERN LAKE COUNTY... AT 816 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG STORM 6 MILES SOUTHWEST OF THE VILLAGES...MOVING NORTHEAST AT 35 MPH. THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE POSSIBLE IN LOCALIZED AREAS. 52
Local storm report, Apr 14, 10:00 AM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1000 AM EDT TUE APR 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 AM HAIL KISSIMMEE 28.30N 81.41W
04/14/2009 M0.88 INCH OSCEOLA FL TRAINED SPOTTER
SPOTTER REPORTED NICKEL SIZE HAIL
&&
JRCLocal storm report, Apr 14, 10:03 AM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1003 AM EDT TUE APR 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 AM HAIL 5 SE EAST LAKE TOHO 28.25N 81.22W
04/14/2009 M0.25 INCH OSCEOLA FL TRAINED SPOTTER
&&
JRCLocal storm report, Apr 14, 10:15 AM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1015 AM EDT TUE APR 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM HAIL 8 SW KISSIMMEE 28.22N 81.50W
04/14/2009 M1.00 INCH OSCEOLA FL EMERGENCY MNGR
REPORT FROM FLORIDA DIVISION OF EMERGENCY MANAGEMENT.
&&
JRCThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 11:17 PM EDT | Special Marine Warning | MLB | 118 min | |
| Apr 13, 11:27 PM EDT | Severe Thunderstorm Warning | MLB | Volusia | 23 min |
| Apr 14, 3:47 AM EDT | Wind Advisory | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 16 hr |
| Apr 14, 5:25 AM EDT | Severe Thunderstorm Warning | MLB | Lake | 32 min |
| Apr 14, 9:17 AM EDT | Tornado Warning | MLB | Lake, Orange | 43 min |
| Apr 14, 9:51 AM EDT | Severe Thunderstorm Warning | MLB | Lake, Orange, Osceola, Seminole, Volusia | 54 min |
| Apr 14, 10:15 AM EDT | Special Marine Warning | MLB | 2 hr | |
| Apr 14, 10:29 AM EDT | Tornado Warning | MLB | Orange | 31 min |
| Apr 14, 10:53 AM EDT | Tornado Warning | MLB | Brevard | 37 min |
| Apr 14, 11:07 AM EDT | Tornado Warning | MLB | Brevard | 24 min |
| Apr 14, 12:27 PM EDT | Special Marine Warning | MLB | 63 min | |
| Apr 14, 1:30 PM EDT | Severe Thunderstorm Warning | MLB | Okeechobee, Saint Lucie | 45 min |
| Apr 14, 1:32 PM EDT | Tornado Warning | MLB | Okeechobee, Saint Lucie | 43 min |
| Apr 14, 1:50 PM EDT | Special Marine Warning | MLB | 43 min | |
| Apr 14, 2:13 PM EDT | Tornado Warning | MLB | Saint Lucie | 13 min |
| Apr 14, 2:45 PM EDT | Fire Weather Watch | MLB | Lake, Orange, Osceola, Seminole, Volusia | 13 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.